Alert archive / Washington / River Flood Warnings in 2020
River Flood Warning 5, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at May 19, 2020, 10:19 AM PDT for Okanogan County, Washington. It took effect at May 20, 2020, 3:00 AM PDT. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2020, 10:19 AM PDT (17:19 UTC)
- In effect from
- May 20, 2020, 3:00 AM PDT
- Expired
- May 22, 2020, 2:00 PM PDT
- In force
- 59 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
County Okanogan County, WA
The radar
The Spokane radar (KOTX), 177 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Okanogan River near Tonasket (TONW1). The gauge peaked at 15.09 ft at May 20, 2020, 9:00 AM PDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12445000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
042 WGUS46 KOTX 191719 FLWOTX BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Spokane WA 1019 AM PDT Tue May 19 2020 ...The National Weather Service in Spokane WA has issued a Flood Warning for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. For the OKANOGAN RIVER...including Tonasket...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued overnight. && WAC047-201300- /O.NEW.KOTX.FL.W.0005.200520T1108Z-200522T1910Z/ /TONW1.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1019 AM PDT Tue May 19 2020 The National Weather Service in Spokane has issued a * Flood Warning for the Okanogan River near Tonasket. * From late tonight to Friday afternoon. * At 10 AM PDT Tuesday the stage was 14.8 feet. * Flood stage is 15.0 feet. * The river is expected to reach flood stage by early Wednesday morning. * Forecast...The river will remain just above flood stage of 15 ft through Friday afternoon before slowly lowering Friday evening. * Impact...At 15.0 feet, Minor flooding of low-lying areas is likely between Oroville and Tonasket. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ LN
7 follow-up statements
680 WGUS86 KOTX 201000 FLSOTX Flood Statement National Weather Service Spokane WA 300 AM PDT Wed May 20 2020 ...The Flood Warning is extended for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. For the OKANOGAN RIVER...including Tonasket...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 300 PM PDT. && WAC047-202200- /O.EXT.KOTX.FL.W.0005.200520T1000Z-200523T1826Z/ /TONW1.1.ER.200520T0300Z.200520T1800Z.200523T0626Z.NO/ 300 AM PDT Wed May 20 2020 ...The Flood Warning is now in effect until late Saturday morning... The Flood Warning continues for the Okanogan River near Tonasket. * From early this morning to Saturday morning. * At 2:15 AM PDT Wednesday the stage was 15.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to remain above flood stage through Friday, and then river levels to begin to recede Friday evening. * Impact...At 15.0 feet, Minor flooding of low-lying areas is likely between Oroville and Tonasket. * Flood History...This crest compares to a previous crest of 15.1 feet on 05/22/2008. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ RF
076 WGUS86 KOTX 202036 FLSOTX Flood Statement National Weather Service Spokane WA 136 PM PDT Wed May 20 2020 ...The Flood Warning is extended for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. For the OKANOGAN RIVER...including Tonasket...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Caution is urged when walking near river banks. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued late tonight at 145 AM PDT. && WAC047-211330- /O.EXT.KOTX.FL.W.0005.000000T0000Z-200523T1827Z/ /TONW1.1.RS.200520T0300Z.200520T1800Z.200523T0626Z.NO/ 136 PM PDT Wed May 20 2020 ...The Flood Warning is now in effect until late Saturday morning... The Flood Warning continues for the Okanogan River near Tonasket. * Until Saturday morning. * At 2:15 AM PDT Wednesday the stage was 15.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast to continue. * Recent Activity...The maximum river stage in the 24 hours ending at 2:15 AM PDT Wednesday was 15.1 feet. * Forecast...The river is expected to fall below flood stage late Friday evening and continue falling to 13.4 feet late Tuesday evening. * Impact...At 15.0 feet, Minor flooding of low-lying areas is likely between Oroville and Tonasket. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ FX
710 WGUS86 KOTX 211211 FLSOTX Flood Statement National Weather Service Spokane WA 511 AM PDT Thu May 21 2020 ...A Flood Warning continues for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. For the OKANOGAN RIVER...including Tonasket...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 515 PM PDT. && WAC047-212200- /O.CON.KOTX.FL.W.0005.000000T0000Z-200523T1827Z/ /TONW1.1.RS.200520T0300Z.200520T1800Z.200523T0626Z.NO/ 511 AM PDT Thu May 21 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Okanogan River near Tonasket. * Until Saturday morning. * At 2:15 AM PDT Wednesday, May 20 the stage was 15.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 2:15 AM PDT Wednesday was 15.1 feet. * Forecast...The river is expected to fall below flood stage late tomorrow evening and continue falling to 13.4 feet late Tuesday evening. * Impact...At 15.0 feet, Minor flooding of low-lying areas is likely between Oroville and Tonasket. * Flood History...This crest compares to a previous crest of 15.1 feet on 05/22/2008. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ JS
170 WGUS86 KOTX 211217 FLSOTX Flood Statement National Weather Service Spokane WA 517 AM PDT Thu May 21 2020 ...The Flood Warning continues for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. For the OKANOGAN RIVER...including Tonasket...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 300 PM PDT. && WAC047-212200- /O.CON.KOTX.FL.W.0005.000000T0000Z-200523T1827Z/ /TONW1.1.RS.200520T0300Z.200520T1800Z.200523T0626Z.NO/ 517 AM PDT Thu May 21 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Okanogan River near Tonasket. * Until Saturday morning. * At 2:15 AM PDT Wednesday, May 20 the stage was 15.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 2:15 AM PDT Wednesday was 15.1 feet. * Forecast...The river is expected to fall below flood stage late tomorrow evening and continue falling to 13.4 feet late Tuesday evening. * Impact...At 15.0 feet, Minor flooding of low-lying areas is likely between Oroville and Tonasket. * Flood History...This crest compares to a previous crest of 15.1 feet on 05/22/2008. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ JS
781 WGUS86 KOTX 211919 FLSOTX Flood Statement National Weather Service Spokane WA 1219 PM PDT Thu May 21 2020 ...The Flood Warning continues for the following rivers in Washington... Okanogan River near Tonasket affecting Okanogan County. For the OKANOGAN RIVER...including Tonasket...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov/spokane The next statement will be issued overnight. && WAC047-220730- /O.EXT.KOTX.FL.W.0005.000000T0000Z-200522T1300Z/ /TONW1.1.RS.200520T0300Z.200520T1800Z.200523T0626Z.NO/ 1219 PM PDT Thu May 21 2020 ...The Flood Warning is now in effect until tomorrow morning... The Flood Warning continues for the Okanogan River near Tonasket. * Until Friday morning. * At 11:15 AM PDT Thursday, May 20 the stage was 15.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage late tonight and continue falling to 13.4 feet by Tuesday. * Impact...At 15.0 feet, Minor flooding of low-lying areas is likely between Oroville and Tonasket. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 $$ LN
925
WGUS86 KOTX 220350
FLSOTX
Flood Statement
National Weather Service Spokane WA
850 PM PDT Thu May 21 2020
...The Flood Warning continues for the following rivers in
Washington...
Okanogan River near Tonasket affecting Okanogan County.
For the OKANOGAN RIVER...including Tonasket...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 830 AM PDT.
&&
WAC047-221200-
/O.EXT.KOTX.FL.W.0005.000000T0000Z-200522T2100Z/
/TONW1.1.ER.200520T0300Z.200520T1800Z.200522T0900Z.NO/
850 PM PDT Thu May 21 2020
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Okanogan River near Tonasket.
* Until Friday afternoon.
* At 8:15 PM PDT Thursday the stage was 15.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 14.2 feet Thursday
afternoon.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely
between Oroville and Tonasket.
&&
LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968
$$
IDC021-221200-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/BFEI1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM PDT Thu May 21 2020
The National Weather Service in Spokane has released
Forecast Information for
the Kootenai River at Bonners Ferry.
* At 8:15 PM PDT Thursday the stage was 58.9 feet.
* Flood stage is 64.0 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to rise to a crest of 60.4 feet
early Saturday morning.
&&
LAT...LON 4874 11633 4872 11623 4859 11636 4900 11663
4900 11640
$$
IDC021-221200-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/EASI1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM PDT Thu May 21 2020
The National Weather Service in Spokane has released
Forecast Information for
the Moyie River at Eastport.
* At 7:45 PM PDT Thursday the stage was 8.1 feet.
* Flood stage is 9.0 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to fall to 7.6 feet Thursday
afternoon.
* Impact...At 9.0 feet, Lowland flooding occurs between Eastport and
Addie.
&&
LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622
$$
WAC019-221200-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/FRYW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM PDT Thu May 21 2020
The National Weather Service in Spokane has released
Forecast Information for
the Kettle River near Ferry above Curlew.
* At 7:15 PM PDT Thursday the stage was 17.7 feet.
* Flood stage is 18.5 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to rise to 18.4 feet late Sunday
morning. Additional rises are possible thereafter.
* Impact...At 18.3 feet, Minor flooding will occur in the 'Ol
Swimming Hole County Park in Curlew.
&&
LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880
$$197
WGUS86 KOTX 220402
FLSOTX
Flood Statement...CORRECTED
National Weather Service Spokane WA
902 PM PDT Thu May 21 2020
...The Flood Warning continues for the following rivers in
Washington...
Okanogan River near Tonasket affecting Okanogan County.
For the OKANOGAN RIVER...including Tonasket...Minor flooding is
forecast.
Additional information is available at www.weather.gov/spokane
The next statement will be issued overnight.
&&
WAC047-221615-
/O.COR.KOTX.FL.W.0005.000000T0000Z-200522T2100Z/
/TONW1.1.ER.200520T0300Z.200520T1800Z.200522T0900Z.NO/
902 PM PDT Thu May 21 2020
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the Okanogan River near Tonasket.
* Until late tonight.
* At 8:15 PM PDT Thursday the stage was 15.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
tonight and continue falling to 13.4 feet by Tuesday.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely
between Oroville and Tonasket.
&&
LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968
$$
IDC021-221615-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/BFEI1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 PM PDT Thu May 21 2020
The National Weather Service in Spokane has released
Forecast Information for
the Kootenai River at Bonners Ferry.
* At 8:15 PM PDT Thursday the stage was 58.9 feet.
* Flood stage is 64.0 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to rise to a crest of 60.4 feet
early Saturday morning.
&&
LAT...LON 4874 11633 4872 11623 4859 11636 4900 11663
4900 11640
$$
IDC021-221615-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/EASI1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 PM PDT Thu May 21 2020
The National Weather Service in Spokane has released
Forecast Information for
the Moyie River at Eastport.
* At 7:45 PM PDT Thursday the stage was 8.1 feet.
* Flood stage is 9.0 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to fall to 7.6 feet Thursday
afternoon.
* Impact...At 9.0 feet, Lowland flooding occurs between Eastport and
Addie.
&&
LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622
$$
WAC019-221615-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/FRYW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 PM PDT Thu May 21 2020
The National Weather Service in Spokane has released
Forecast Information for
the Kettle River near Ferry above Curlew.
* At 7:15 PM PDT Thursday the stage was 17.7 feet.
* Flood stage is 18.5 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to rise to 18.4 feet late Sunday
morning. Additional rises are possible thereafter.
* Impact...At 18.3 feet, Minor flooding will occur in the 'Ol
Swimming Hole County Park in Curlew.
&&
LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880
$$
RJWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at May 19, 4:55 AM PDT, 5 hours 24 minutes earlier.
Area forecast discussion, May 19, 4:55 AM PDT, 5 hours 24 minutes before
Area Forecast Discussion National Weather Service Spokane WA 455 AM PDT Tue May 19 2020 .SYNOPSIS... The wet weather pattern continues with a chance of thunderstorms possible each afternoon. Thunderstorms will be slow moving especially over northeast Washington into north Idaho today and Wednesday. Moderate to heavy rains are anticipated late tonight into Wednesday evening across southeast Washington into north Idaho. Rises on areas rivers are expected. Showers continue Thursday into Friday with a drier and warmer period finally by the weekend. && .DISCUSSION... Today: Still dealing with a cutoff low that will slowly migrate across the western US. While the elongated low center spans from OR into northern CA and NV, the northern fringe of the circulation brushes across southern WA and a deep southerly flow of moisture creeps up the spine of Idaho. Radar shows scattered light showers rotating around the northern fringe, drifting from east to west across eastern WA due to weak ripples in the upper flow. By afternoon, surface based instability increases across the northern tier counties with cape values ranging from 300 to 800 J/kg, leaning toward a chance of thunderstorms. Storm movement will be slow with a continued slight drift from east to west. These showers will have the potential for heavy downpours, while any thunderstorms could produce small hail and wind gusts to 35 mph. Heavy downpours from slow moving or training storms could lead to localized ponding of water or minor flooding. Although could see some convection in the east slopes of the Cascades, the main threat area looks to span from northeast WA into north Idaho. Tonight into Wednesday night: As the thunderstorm threat decreases early this evening, will see the upper low center pivot over southern ID and enhancing a deformation band across southeast WA into north Idaho with bands of moderate rain and persists into much of Wednesday. Rainfall totals could easily range from 1” to 2” which could aggravate river basins, causing rises on many small streams and rivers across southeast Washington into the southern ID panhandle. Cool and showery conditions should prevail across north Idaho with temperatures 50s. Surface based instability will be confined to northeast WA with a renewed chance of thunderstorm Wednesday afternoon and early evening but should be more confined to the western edge of the deformation band. Showers will gradually decrease from north Idaho Wednesday night as the remains of the upper low lifts into northwest MT. Meanwhile in central WA, a surface trough deepens and a westerly winds increase from the east slopes of the Cascades into the western Basin with gusts to 35 to 40 mph. Strong downsloping will develop with mild and dry conditions. /rfox. Thursday and Friday: The wide upper level trough begins to shift eastward and a low will move into the region from British Columbia. This new low pressure system will bring more moisture and rainfall. The models are in general agreement that the Columbia Basin will stay relatively dry and heaviest rainfall accumulations in the northern WA mountains, Cascades, and Idaho Panhandle. Over the two day period, some locations may see another 0.25-0.50" to round up to a very wet week. By Friday, numerous rivers may be at bankfull, or at minor flood stage. Isolated thunderstorms in the afternoon and early evenings are possible, but the conditions are not looking ideal with little instability and weak shear. High temperatures will be well below normal, in the upper 50s to low 60s, which is nearly 10 degrees cooler than seasonal. In addition to the cooler temperatures, Thursday will be breezy mostly in the Basin, Palouse, and West Plains. Saturday through Monday: As the low moves eastward and out of the region, a ridge will move into the Pacific Northwest bringing warmer and drier conditions for the weekend. However, the mountainous terrain may still have some spotty rain showers. Temperatures will begin warming as we move into the weekend and early next week. The warming trend will bring temperatures back near seasonal, with highs in the upper 60s and low 70s. Looking into early next week, some models are hinting that this may be a short lived ridge, with more unsettled weather on the way. Still too soon for certainty with plenty of time for things to change. JS && .AVIATION... 12Z TAFS: A moist and unstable southeast flow will keep scattered showers across the TAF sites through much of the day. Lingering low level moisture will allow for areas of MVFR to local IFR conditions through mid morning, especially in the KGEG-KCOE corridor to KPUW and KLWS. Surface based instability increases after 21z with the potential of thunderstorms especially in the KGEG-KCOE corridor through 02z. Showers will increase across southeast WA into the Idaho Panhandle with more stratiform rain setting up by midnight east of a line from KLWS-KGEG. Drier conditions will be found at KEAT with gusty downslope winds. /rfox && .HYDROLOGY... Hydrology: Recent rainfall and high mountain snowmelt caused rises on the main north-central WA river basins, including the Okanogan and Kettle. In fact, rises on the Kettle at Ferry pushed it to slightly above flood stage last evening. It’s expected to plateau with minor flooding through the day. The Okanogan at Tonasket will continue to rise, reaching flood stage by midday today. The moderate rains tonight into Wednesday over north Idaho will lead to sharp rises on both small streams and rivers, especially the Coeur d’Alene and St. Joe. Rises on Paradise Creek are possible as well as Asotin, Lapwai and Lawyer Creek. Bankfull conditions are likely, although could see minor flooding possible on the St. Joe at St. Maries late this week. /rfox. && .PRELIMINARY POINT TEMPS/POPS... Spokane 63 49 60 43 58 39 / 50 80 80 40 40 20 Coeur d'Alene 63 49 57 44 56 40 / 60 80 90 60 60 20 Pullman 59 45 55 42 55 38 / 70 90 90 40 40 20 Lewiston 63 52 61 49 61 44 / 80 90 80 40 50 30 Colville 69 48 67 43 62 40 / 60 50 70 50 60 40 Sandpoint 63 50 58 45 56 41 / 70 80 100 80 80 40 Kellogg 61 49 54 44 53 41 / 90 90 100 80 80 50 Moses Lake 71 50 75 46 66 42 / 60 30 20 0 10 10 Wenatchee 71 51 71 47 63 44 / 30 20 10 10 20 20 Omak 74 49 74 44 64 44 / 40 20 20 10 40 30 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, May 19, 5:03 AM PDT, 5 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 503 AM PDT Tue May 19 2020 WAZ034-035-038-041>044-201215- Moses Lake Area-Upper Columbia Basin-Okanogan Highlands- Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley- Waterville Plateau- 503 AM PDT Tue May 19 2020 This Hazardous Weather Outlook is for portions of Central Washington...East Central Washington and North Central Washington. .DAY ONE...TODAY AND TONIGHT Scattered showers will continue today with isolated thunderstorms this afternoon and evening with brief heavy rain, gusty winds and small hail possible. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered showers with embedded thunderstorms will shift to the mountains through the later half of the week. Breezy westerly winds will develop Wednesday afternoon and evening and again on Thursday. IDZ001>004-026-027-WAZ031>033-036-037-201215- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- Spokane Area-Northeast Mountains- 503 AM PDT Tue May 19 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT Numerous showers with embedded thunderstorms are expected on this afternoon with brief heavy rain, gusty winds and small hail possible. Then a band of moderate rain will develop over southeast Washington into north Idaho overnight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Moderate to heavy rain will persist through Wednesday night. Minor flooding on rivers and small streams will be possible, as well as mud slides in steep terrain. Showers with embedded thunderstorms will gradually shift to the mountains late in the week.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:08 PM PDT | River Flood Warning | OTX | Ferry | 32 hr |
| May 19, 9:59 AM PDT | Flood Watch | OTX | Asotin, Garfield, Whitman | 43 hr |
Nearby
River Flood Warnings in Washington, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.